Piriton Allergy Tablets
Piriton tablets act as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes. Piriton Allergy Tablets can also be used to relieve cold and flu symptoms.
An effective, reliable hay fever and allergy medication, you can purchase Piriton Allergy Tablets over-the-counter and without a prescription.
Who can use these Piriton Allergy Tablets?
Piriton Tablets are suitable to be used by adults and children 6 and over. Anyone who is elderly should go to see their doctor or pharmacist before using, as there is a higher risk of side effects. Talk to your doctor or pharmacist before using if any of the following apply to you:
- Have very high blood pressure
- Have heart disease
- Are an epileptic
- Have glaucoma
- Have an enlarged prostate
- Have liver disease
- Have kidney disease
- Have bronchitis
- Have asthma
- Are intolerant to some sugars
If you are using any other types of medication, then it is recommended that you talk to your doctor or pharmacist before using.
Can someone who is pregnant or breastfeeding use these tablets?
Anyone who is pregnant or breastfeeding should consult a medical professional for advice before using any form of medication.
The active ingredients contained in this Piriton Tablets is: Chlorphenamine Maleate 4mg.
Piriton Tablets also contains the following inactive ingredients to make up the complete product:
Lactose, Maize Starch, Yellow Iron Oxide (E172), Magnesium Stearate and Water.
The active ingredients contained in Piriton Syrup is: Chlorphenamine maleate 2mg per 5ml.
Piriton Syrup also contains the following inactive ingredients to make up the complete product:
Syrup, Glycerol, Ethanol, Tingle flavour, Peppermint oil, Nipasept, Purified Water.
How should Piriton Allergy Tablets be used?
The recommended daily dose of these tablets depends on the age of the user. It is recommended that children aged 6-12 take ½ of a tablet every 4-6 hours as needed, not exceeding 6 half tablets in 24 hours. Children over the age of 12 and adults should take 1 tablet every 4-6 hours, not exceeding 6 tablets a day. Avoid drinking alcohol whilst using this medicine.
Can I use Piriton while driving?
These tablets may cause drowsiness, dizziness, blurred vision and loss of co-ordination. If you experience any of these effects do not drive or operate machinery.
Does Piriton Allergy Tablets have any side effects?
Not everyone will experience side effects when they take medication, however if you do they can include:
Drowsiness or sedation, blurred vision, dry mouth, nausea, dizziness, headache, fatigue, difficulty concentrating and/or co-ordinating.
If you notice any side effect, stop using and speak to a doctor or pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.